# SDR DALA13059706813

- Difficulty date: June 27, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 575 S28-29R BELOW FWD CARGO CUTOUT.  REPAIRED IAW ERA 519284-14 REV ORIGINAL.
